# SDR DALA2021041602231

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1375-1385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DENTS ON FUSELAGE EXTERNAL SKIN BTW STA= 1375 AND STA= 1385 STRINGERS 28 AND 29 RH SIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00183: DENTS ON FUSELAGE EXTERNAL SKIN BTW STA= 1375 AND STA= 1385 STRINGERS 28 AND 29 RH SIDE WERE REPAIRED PER ETI-57-21-146 REV 4 AND ERA 591019-14 REV. ORIG. (1781325)
